Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the classification of solutions to the zero-surface-tension model for Hele-Shaw free boundary flows


Author: S. Richardson
Journal: Quart. Appl. Math. 55 (1997), 313-319
MSC: Primary 76D99; Secondary 76S05
DOI: https://doi.org/10.1090/qam/1447579
MathSciNet review: MR1447579
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We add a possibility to the catalogue of scenarios given by Hohlov and Howison for the behavior of Hele-Shaw free boundary flows when surface tension is assumed to be absent: suction from an initially connected blob of fluid can result in regions of fluid being left marooned some distance from the suction point.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76D99, 76S05

Retrieve articles in all journals with MSC: 76D99, 76S05


Additional Information

DOI: https://doi.org/10.1090/qam/1447579
Article copyright: © Copyright 1997 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website